# SDR SWAA960338

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND ANGLES CRACKED AT BS 294.5, RBL 55 WL 208 AND AT BS 328 RBL 33 WL 201, AT BS 290 RBL 59 WL 240 AND 248 AND AT BS 328 RBL 33 WL 201.  REPLACED PER BOEING SRM.
